# SDR LD2R201509235376

- Difficulty date: September 23, 2015
- Submitted: September 23, 2015
- Operation: General aviation
- Filed by: 3M Company, repair station LD2R974K
- Aircraft: N63M
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5376
- Aircraft time: 1,349 hours, 570 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Damper
- Part number: GAC1159SCC2023
- Part serial: A1540
- Condition: Binding
- Location: Elevator
- Part time: 1,349 hours, 570 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TAKES MORE EFFORT TO MOVE ELEVATORS FROM CONTROL YOKE BOTH FORE AND AFT AT LOW AIRSPEEDS.  MAINTENANCE PERFORMED 273032 LONGITUDINAL CONTROL SYSTEM FRICTION CHECK.  INSPECTION CHECK, AIRFRAME AND FOUND ELEVATOR CONTROL FRICTION TO BE OUT OF TOLERANCE ON THE HIGH SIDE, MAKING THE ELEVATORS DIFFICULT TO MOVE.
